# SDR UPS00233660

- Difficulty date: August 15, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 L/E SLAT 2 RIBS CRACKED OUTBOARD OF OUTBOARD TRACK.  RIBS REPAIRED IAW SRM 57-50-3 FIG 9 & SRM 51-30-2.
